# SDR UIEA2019042904060

- Difficulty date: April 29, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,801 hours, 10,377 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2017
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON BEGINNING OF DESCENT, CAUTION MESSAGE " RT FWD FUEL PUMP " DISPLAYED, AS WELL AS PRESSURE LIGHT. THESE EXTINGUISHED IN LESS THAN 1 MINUTE.( TRANSFERRED TO MDDR # 110907 AS PER MEL 28-22-01 CAT C.  LP 1050498 - M5/M6: REMOVED AND REPLACED RELAY, K10704 IAW WDM 28-22-11 AND REMOVED AND REPLACED BOOST PUMP IAW AMM 28-22-03. OPS CK NORMAL. THIS CLEARS MDDR 110907. PLACARD REMOVED AND MCC NOTIFIED.     RELAY OFF PART (P/N: 9342G-10675 , S/N: 01084) )
